# SDR USAA2009062691609

- Difficulty date: June 23, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 63,047 hours, 2,815 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C8 - MAJOR REPAIR - CRACKS IN FORWARD PRESSURE PANEL AT FR36 IN LEFT AIR CONDITIONING BAY.  REPAIRED FORWARD PRESSURE PANEL AT FR36 IN LEFT AIR CONDITIONING BAY IAW US AIRWAYS ENGINEERING CARD M2C53306.
